# SDR AALA20101022LAX01

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 95,080 hours, 17,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT LEFT NUMBER 1 AND RIGHT NUMBER 1 DOORS DO NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE TURNED ON.  REPLACED BATTERY POWER SUPPLY PACK AT LEFT NUMBER 1 DOOR POSITION.  OPS CHECKS NORMAL.
